| Model Number |
H74939335150610 |
| Medical Device Problem Codes |
Material Separation (1562); Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6) e1 initial reporter phone: (b)(6).
Event or Problem Description
It was reported that a catheter issue occurred.A 6f guidezilla ii was selected for use at the anterior descending branch, anterior segment.During the course of the procedure, it was noted that the connecting pipe segment became loose, causing the guidewire and device to become stuck.The procedure was completed with another of the same device.There were no patient complications and the patient condition following the procedure was stable.
Additional Manufacturer Narrative
E1 initial reporter address 1: (b)(6).E1 initial reporter phone:(b)(6).Device analysis findings: the device was not returned for analysis; therefore, a technical analysis could not be performed.Device history record (dhr) review: it was confirmed that this device met manufacturing specification prior to distribution and there no manufacturing deviations which could have contributed to the reported event.Conclusion: this investigation has been assigned the conclusion code of adverse event related to procedure following a review of the reported event details, available information, and product record review.In this case the device was not returned for product analysis therefore limiting the identification of a most probable cause of the reported event, and batch record review concluded that no manufacturing deviations were identified during the manufacturing process, the issue could be related to an excessive force applied to the device during procedure, as well as operational factors such as handling/technique, causing the reported event.
Event or Problem Description